# SDR GUUA10210701

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- Aircraft time: 36,140 hours, 38,124 cycles
- Engine: Pwa PW118
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Contaminated
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:9218 MIA/TPA DURING APPROACH NOSEWHEEL (A) DISAGREEMENT RED LIGHT ILLUMINATED AT LANDING GEAR EXTENSION. AFTER LANDING (6) GREEN LIGHTS ILLUMINATED.  CLEANED WATER RESIDUE FROM NOSE WHEEL STEERING CONNECTOR. OPERATIONAL CHECK GOOD.
